# SDR HNAA2017121800393

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 49,436 hours, 71,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE IN ARM POSITION.   PERFORMED AN EMERGENCY LIGHTS OPS CHECK IAW 33-51-05.  R & R THE EMERGENCY LIGHTS CONTROL BOX AS PRECAUTION IAW 33-51-05 OPS CHECKED GOOD.  OK FOR SERVICE AND CLEANED AND RESEATED EMERGENCY LIGHTS CONTROL BOX.  NO FIX.
